Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 3, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Apr 5, 2007, 1:57 PM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Apr 6, 2007, 9:00 PM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 1:57 PM CDT (18:57 UTC)
- In effect from
- Apr 6, 2007, 9:00 PM CDT
- Expired
- Apr 7, 2007, 12:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 051857 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 157 PM CDT THU APR 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-060300- /O.NEW.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 157 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT FRIDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...SEVERAL HOURS OF WELL BELOW FREEZING TEMPERATURES ARE EXPECTED DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE REMAINDER OF THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
7 follow-up statements
000 WWUS73 KEAX 060233 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 933 PM CDT THU APR 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061045- /O.CON.KEAX.FZ.W.0002.070406T0500Z-070406T1500Z/ /O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 933 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM FRIDAY TO 12 PM CDT SATURDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...MOST LOCATIONS ACROSS NORTHERN AND WEST CENTRAL MISSOURI AND EXTREME EASTERN KANSAS WILL SEE SIX OR MORE HOURS OF BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. IN ADDITION...RECORD LOW TEMPERATURES ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY MORNINGS IN MANY LOCATIONS. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY MORNING IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ MJ
000 WWUS73 KEAX 060901 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 401 AM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061715- /O.CON.KEAX.FZ.W.0002.000000T0000Z-070406T1500Z/ /O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 401 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...MOST LOCATIONS ACROSS NORTHERN AND WEST CENTRAL MISSOURI AND EXTREME EASTERN KANSAS WILL SEE SIX OR MORE HOURS OF BELOW FREEZING TEMPERATURES DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. IN ADDITION...RECORD LOW TEMPERATURES ARE EXPECTED FOR BOTH SATURDAY AND SUNDAY MORNINGS IN MANY LOCATIONS. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY MORNING IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DEROCHE
000 WWUS73 KEAX 061458 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 958 AM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-062300- /O.EXP.KEAX.FZ.W.0002.000000T0000Z-070406T1500Z/ /O.CON.KEAX.FZ.W.0003.070407T0300Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 958 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM CDT SATURDAY. TEMPERATURES THIS MORNING HAVE RISEN OR WILL RISE TO AROUND FREEZING BY NOON. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH THE WEEKEND...WITH BELOW FREEZING TEMPERATURES EXPECTED EACH MORNING FROM NOW THROUGH AT LEAST SUNDAY MORNING. AS A RESULT...A FREEZE WARNING IS IN EFFECT FOR TONIGHT AND FRIDAY MORNING. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THE REMAINDER OF THE WEEKEND IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
000 WWUS73 KEAX 062005 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 305 PM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071030- /O.NEW.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ /O.EXT.KEAX.FZ.W.0003.070407T0200Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 305 PM CDT FRI APR 6 2007 ...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CDT SATURDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...SEVERAL HOURS OF WELL BELOW FREEZING TEMPERATURES ARE EXPECTED DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY NIGHT AND EARLY MONDAY IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
000 WWUS73 KEAX 070230 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 930 PM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071030- /O.CON.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 930 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY. AN UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. EVEN THOUGH WINDS WILL REMAIN A BIT BREEZY...WITH MOSTLY CLEAR SKIES...TEMPERATURES WILL BE BELOW THE FREEZING MARK FOR MUCH OF TONIGHT WITH READINGS IN THE MID TO UPPER TEENS EXPECTED BY SATURDAY MORNING. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW FREEZING SATURDAY EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...WITH READINGS BELOW THE FREEZING MARK ONCE AGAIN...WARNINGS WILL LIKELY BE ISSUED FOR THAT TIME FRAME IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ PC
000 WWUS73 KEAX 070905 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 405 AM CDT SAT APR 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071715- /O.CON.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 405 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY. AN UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. TEMPERATURES HAVE FALLEN WELL BELOW THE FREEZING MARK ACROSS THE AREA EARLY THIS MORNING AND WILL REMAIN BELOW FREEZING THROUGH THE LATE MORNING HOURS. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW FREEZING THIS EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...WITH READINGS BELOW THE FREEZING MARK ONCE AGAIN...WARNINGS WILL LIKELY BE ISSUED FOR THAT TIME FRAME IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DEROCHE
000 WWUS73 KEAX 071651 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1151 AM CDT SAT APR 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-080100- /O.EXP.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 1151 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY... ...FREEZE WARNING WILL EXPIRE AT NOON CDT TODAY... THE FREEZE WARNING WILL EXPIRE AT NOON CDT TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY. TEMPERATURES LATE THIS MORNING HAVE RISEN OR WILL RISE TO AROUND FREEZING BY NOON. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH THE WEEKEND. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW FREEZING THIS EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...READINGS WILL FALL BELOW THE FREEZING MARK ONCE AGAIN. THEREFORE...FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THAT TIME FRAME IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Apr 5, 4:05 AM CDT, 9 hours 52 minutes earlier.
Area forecast discussion, Apr 5, 4:05 AM CDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 AM CDT THU APR 5 2007
.DISCUSSION...
TEMPERATURES VERY EARLY THIS MORNING HAVE ALREADY REACHED THE
FREEZING MARK ACROSS EAST CENTRAL KANSAS THROUGH CENTRAL
MISSOURI...WITH MIDDLE TO UPPER 30S BEING REPORTED ACROSS NORTHERN
MISSOURI. THE FORECAST AREA WILL EXPERIENCE SEVERAL MORE HOURS OF
SUB FREEZING TEMPERATURES...LASTING THROUGH SUNRISE THIS MORNING. AS
SUCH...THE FREEZE WARNING CONTINUES UNTIL 10 AM THIS MORNING...AND
AN ADDITIONAL FREEZE WARNING HAS ALREADY BEEN POSTED FOR OVERNIGHT
TONIGHT UNTIL 10 AM FRIDAY MORNING.
THE UNSEASONABLY COLD AIRMASS WILL NOT BUDGE BUT ONLY BECOME FURTHER
ENTRENCHED FROM THE NORTHERN THROUGH SOUTHERN PLAINS THROUGH THE
REST OF THE WEEK...AND WILL CONTINUE TO BE THE MAIN FOCUS OF THE
FORECAST. A SECOND FORECAST CONCERN IS WHETHER ANY PRECIPITATION
WILL FALL ACROSS SOUTHWEST PORTIONS OF THE FORECAST AREA THIS
AFTERNOON AND EVENING. A SHORTWAVE NOW ENTERING SOUTHWEST
MONTANA...EASTERN IDAHO AND NORTHERN UTAH WILL CONTINUE TO QUICKLY
HEAD SOUTHEAST TOWARD THE CENTRAL PLAINS TODAY. MID LEVEL
FRONTOGENESIS AND ISENTROPIC LIFT STILL LOOKS TO FOCUS JUST TO THE
WEST OF THE FORECAST AREA. EVEN IN THE FAR WEST/SOUTHWEST FORECAST
SECTION...LOW LEVEL DRY AIR LOOKS RATHER SUBSTANTIAL FOR MUCH IN THE
WAY OF MEASURABLE PRECIPITATION. AS A RESULT...HAVE KEPT
PRECIPITATION CHANCES MOSTLY IN THE SLIGHT CHANCE CATEGORY...BUT DID
ADD MENTION OF SOME SNOW FLURRIES LATE THIS AFTERNOON INTO THE
EVENING. THE SHORTWAVE WILL BRING INCREASED CLOUD COVER THROUGH THE
DAY TODAY AND INTO THE EVENING. THE CLOUDS WILL FIRST HINDER
TEMPERATURES FROM WARMING MUCH PAST THE LOWER 40S THIS AFTERNOON.
BUT IF THERE IS ANY GOOD NEWS...THE CLOUDS WILL KEEP FRIDAY MORNING
TEMPERATURES FROM DROPPING OFF MUCH MORE THAN THIS MORNING.
AN ADDITIONAL STRONG SURGE OF COLD AIR WILL COME FRIDAY/FRIDAY NIGHT
THANKS TO A POTENT SHORTWAVE DIVING DOWN THE BACKSIDE OF THE EASTERN
VORTEX. MODEL GUIDANCE CONTINUES THE TREND OF COLDER TEMPERATURES
THROUGH THE END OF THE WEEK...AND ARE QUITE CONSISTENT ON THE
00Z/06Z RUNS WITH 850MB TEMPERATURES DROPPING INTO THE -13C TO -17C
RANGE BY SATURDAY MORNING. RECORD LOW MAX TEMPERATURES APPEAR TO BE
IN JEOPARDY FRIDAY AFTERNOON...WITH AN EVEN GREATER LIKELIHOOD FOR
BREAKING THE RECORD LOW MIN TEMPERATURES SATURDAY MORNING.
SUBSEQUENT FREEZE WARNINGS WILL LIKELY BE ISSUED FOR EACH MORNING
THROUGH SUNDAY MORNING. THE LONG WAVE PATTERN WILL UNDERGO
DEAMPLIFICATION EARLY NEXT WEEK WHICH WILL BRING A WELCOME
MODERATION TO TEMPERATURES.
STOFLET
&&
.CLIMATE...
...RECORD TEMPERATURES FOR APRIL 5TH THROUGH 8TH...
...KANSAS CITY... ...ST JOSEPH...
DATE LOW TEMP LOW MAX TEMP LOW TEMP LOW MAX TEMP
4/05 17(1920) 39(1898) 16(1920) 37(1957)
4/06 20(1982) 38(1939) 18(1982) 35(1926)
4/07 24(1936) 34(1938) 21(1990) 31(1938)
4/08 24(1914) 36(1938) 24(1923) 35(1982)
&&
.AVIATION...
FOR THE 06Z TAF VFR CONDITIONS WILL PERSIST THROUGH THURSDAY
EVENING. CEILINGS AT OR ABOVE 12000 WILL OVERSPREAD THE TAF SITES
AND TWEB ROUTES BETWEEN 14 AND 15 UTC THURSDAY...AND WILL LOWER INTO
THE 7000 TO 8000 FOOT AGL RANGE DURING THE LATE AFTERNOON OR EARLY
EVENING HOURS. DUE TO A VERY DRY AIRMASS UNDERNEATH THESE CEILINGS
NO PRECIPITATION IS EXPECTED TO REACH THE GROUND. HOWEVER...VIRGA IS
POSSIBLE DURING THE EVENING HOURS.
MJ
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
MOZ001-MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-
MOZ011-MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-
MOZ021-MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-
MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-
MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
FREEZE WARNING FROM MIDNIGHT FRIDAY TO 10 AM FRIDAY FOR MOZ001-
MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-
MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-
MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-
MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-
MOZ045-MOZ046-MOZ053-MOZ054.
KS...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR
KSZ025-KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
FREEZE WARNING FROM MIDNIGHT FRIDAY TO 10 AM FRIDAY FOR KSZ025-
KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Apr 5, 1:00 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT THU APR 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON A FREEZE WARNING REMAINS IN EFFECT FOR TONIGHT AS BELOW FREEZING ARE ONCE AGAIN EXPECTED. THE UNSEASONABLY COLD TEMPERATURES WILL HAVE AN ADVERSE AFFECT ON SENSITIVE VEGETATION...ESPECIALLY GIVEN THE ACCELERATED GROWTH ACROSS THE REGION AFTER THE UNSEASONABLY WARM MONTH OF MARCH. PERSONS ACROSS THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY TEMPERATURES WILL STAY BELOW FREEZING UNTIL THE LATE MORNING HOURS ON FRIDAY. THE UNSEASONABLY COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE REGION THROUGH THE WEEKEND...WITH THE THREAT OF FREEZE DAMAGE TO SUSCEPTIBLE PLANTS EACH MORNING THROUGH AT LEAST SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DB
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.